# SDR CA081105005

- Difficulty date: November 3, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82974351003
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FLIGHT, CREW NOTICED NR 2 HYD ISO VALVE CAUTION LIGHT CAME ON, NR 2 HYDRAULIC PRESSURE REMAINED NORMAL, AND THERE WAS A "SMALL QUANTITY" OF FLUID REMAINING IN NR 2 SYSTEM.  CREW DECLARED EMERGENCY LANDING. CREW PERFORMED AN ALTERNATE GEAR EXTENSION, AND ACFT LANDED.  ACFT TOWED TO HANGAR WHERE TECHNICIANS DISCOVERED HYDRAULIC FLUID DRIPPING FROM NR 2 NACELLE, O/B OF JET PIPE CENTER SECTION.  JET PIPE REMOVED AND TECHNICIANS DISCOVERED A SPLIT IN THE HYDRAULIC LINE, WHERE IT HAD BEEN CHAFFING ON THE FWD JET PIPE SHROUD DAMAGED LINE WAS PART OF MLG `NR 2 GEAR UP` PIPING, P/N 82974351-003.  LINE TO BE REPLACED.
